# SDR UPS01535787

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT DRY BAY HAS RUNNING FUEL LEAK ON RIGHT WING INBD OF NR 2 ENGINE.   ISOLATED FUEL LEAK AT NR 4 DRY BAY AT I/B BULKHEAD (WE-204.5) AT FWD SIDE OF STRINGER S-15L.  CLEANED AND RESEALED INTERNALLY USING TWO PART SEALING METHOD IAW MM 28-11-00 LEAK CHECK DUE.
